Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Min Kwang Byun 2 Articles
Lipiodol-induced pneumonitis following transarterial chemoembolization for ruptured hepatocellular carcinoma.
Haewon Kim, Yong Hoon Kim, Hong Jin Yoon, Kwang Hoon Lee, Seung Moon Joo, Min Kwang Byun, Jung Il Lee, Kwan Sik Lee, Ja Kyung Kim
Yeungnam Univ J Med. 2014;31(2):117-121.   Published online December 31, 2014
DOI: https://doi.org/10.12701/yujm.2014.31.2.117
  • 2,474 View
  • 22 Download
  • 2 Crossref
AbstractAbstract PDF
Transarterial chemoembolization (TACE) is a widely accepted nonsurgical modality used for the treatment of multinodular hepatocellular carcinoma (HCC). The careful selection of the candidate is important due to the risk of developing various side effects. Fever, nausea, abdominal pain, and liver enzyme elevation are commonly known side effects of TACE. Hepatic failure, ischemic cholecystitis, and cerebral embolism are also reported, although their incidence might be low. Pulmonary complication after TACE is rare, and the reported cases of lipiodol pneumonitis are even rarer. A 53-year-old man was treated with TACE for ruptured HCC associated with hepatitis B virus infection. On day 19 after the procedure, the patient complained of dyspnea and dry cough. Chest computed tomography showed diffuse ground glass opacities in the wholelung fields, suggesting lipiodol-induced pneumonitis. After 2 weeks of conservative management, the clinical symptoms and radiologic abnormalities improved. Reported herein is the aforementioned case of lipiodol-induced pnemonitis after TACE, with literature review.

Citations

Citations to this article as recorded by  
  • Lipiodol Pneumonitis Following Transcatheter Arterial Chemoembolization for Hepatocellular Carcinoma
    Sungkeun Kim, Hee Yeon Kim, Su Lim Lee, Young Mi Ku, Yoo Dong Won, Chang Wook Kim
    Journal of Liver Cancer.2020; 20(1): 60.     CrossRef
  • Secondary adrenal insufficiency caused by sorafenib administration in a patient with hepatocellular carcinoma
    Soo Yeon Jo, Soo Hyung Ryu, Mi Young Kim, Jeong Seop Moon, Won Jae Yoon, Jin Nam Kim
    Yeungnam University Journal of Medicine.2016; 33(2): 155.     CrossRef
A Case of ANCA-Negative Generalized Wegener's Granulomatosis.
Seung Kyu Kim, Yong Jin Kwon, Heae Surng Park, Kwang Won Rhee, Ji Yoon Ha, Hee Sung Ko, Ki Hyun Kim, Min Kwang Byun
Yeungnam Univ J Med. 2013;30(1):17-20.   Published online June 30, 2013
DOI: https://doi.org/10.12701/yujm.2013.30.1.17
  • 1,745 View
  • 7 Download
AbstractAbstract PDF
Wegener's granulomatosis is a very rare systemic vasculitis characterized by necrotizing granulomatosis. The detection of antineutrophil cytoplasm antibody (ANCA) is a valuable finding in diagnosing Wegener's granulomatosis because ANCA is positive in approximately 90 percent of patients with active, generalized Wegener's granulomatosis. But ANCA is not necessarily positive to make a diagnosis. A 59-year-old man was transferred to our hospital. He was diagnosed with lung abscess and treated with antibiotics at previous hospital. Initially, the ANCA was negative in immunofluorescence assay but we suspected Wegener's granulomatosis because of systemic inflammatory symptoms. Clinical symptoms deteriorated rapidly so we did bronchoscopic biopsy early. Wegener's granulomatosis was diagnosed according to pathologic finding that reported necrotizing granulomatous inflammation associated with vasculitis. Thus we treated with steroid then clinical symptoms and laboratory findings were improved.

JYMS : Journal of Yeungnam Medical Science